# SDR SWAA2012032802654

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 66,838 hours, 57,234 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 3819
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CROSSFEED VALVE OPEN LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED FUEL CROSSFEED ACTUATOR IAW MM.
